Top answers from doctors based on your search:
Disclaimer

cefdinir and diarrhea

A 32-year-old female asked:
Dr. Boris Ripa
35 years experience Pediatrics
Stool culture: If your child has diarrhea after taking antibiotics, the cause may be bacteria c. Difficile which cause pseudomembranous colitis.Dr has to check child ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 34-year-old female asked:
Dr. David Hardin
35 years experience Wound care
Finish them: Diarrhea is a common side effect due to killing protective bacteria in the gut however occasionally the diarrhea is serious continue the antibiotic u ... Read More
A 40-year-old male asked:
Dr. Laura McMullen
20 years experience Pediatrics
Some : Some of the most common side effects of antibiotics are abdominal discomfort and change in bowel habits (usually diarrhea). Some antibiotics are worse ... Read More
1
1 thank
A 7-year-old female asked:
Dr. Tanya Russo
24 years experience Pediatrics
Up to 10 hours: The majority of the medication should clear your baby's system after 9 or 10 hours, less than that if some of the dose was vomited. It will be import ... Read More
1
1 thank
A 46-year-old female asked:
Dr. Lois Freisleben-Cook
40 years experience Pediatrics
May take a week: Prevention of antibiotic associated diarrhea has been effective when probiotics are provided when antibiotic is prescribed. After diarrhea starts, ... Read More
1
1 thank
A female asked:
Dr. Tanya Russo
24 years experience Pediatrics
No interaction: Imodium (loperamide) and Augmenting should not interfere with each other, but please consider treating the cause of the diarrhea (antibiotics create a ... Read More
A male asked:
Dr. Jalal Zuberi
44 years experience Pediatrics
You may: Temporary GI disturbances are quite common with antibiotics, so a little patience with this understanding comes handy to get the intended benefit from ... Read More
A 37-year-old male asked:
Dr. Martin Bress
49 years experience Internal Medicine
Yes - but: Those antibiotics can cause diarrhea from c. Difficille. If you've been on the antibiotics more than 5 days call you doctor.
1
1 thank
A 40-year-old female asked:
Dr. A. tarig Ahmed
14 years experience Internal Medicine
Augmentin (amoxicillin and clavulanate): Yes it can.
1
1 thank
A 23-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Call your doctor: It is not good to miss doses of your antibiotic when treating strep throat. You risk getting rheumatic heart disease. You must take all 10 days and ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Yes, worry.: You may indeed have c. difficile or some other problem. The diarrhea has gone on too long and you need to be checked.
1
1 thank
A 38-year-old female asked:
Dr. Brian Clear
11 years experience Family Medicine
No: While nausea is a common adverse effect of almost any medication, the other symptoms you describe are not likely to be caused by these antibiotics. T ... Read More
1
1 thank
A 48-year-old female asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Try BRAT diet: Bananas, rice, applesauce , tea, toast , and avoid dairy except for yogurt with active culture in it. Hope you feel better. Know that is a tough one!
3
3 thanks
A member asked:
Dr. Edward Junn
32 years experience Emergency Medicine
Yes: Augmentin (amoxicillin and clavulanate) can change the microbial makeup of the GI tract and can lead to diarrhea and potentially loss of essential ele ... Read More
1
1 thank
A 54-year-old member asked:
Dr. Marybeth Lambe
44 years experience Travel Medicine
Yes: The active ingredient in kaopectate--bismuth subsalicylate--turns stool a dark color. It can turn green or black and can persist a few days after stop ... Read More
1
1 thank
A 30-year-old member asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
DETAILS MATTER!!!!!: "Flu antibiotics"?????? When you submit this again with the exact names of all your meds then an answer is possible. "Stomach upset" is vague. Nausea, ... Read More
A 37-year-old member asked:
Dr. Mark Diamond
45 years experience Pediatrics
Ask Yor Doctor: This question should be answered by your doctor, because it really depends upon the clinical situation of your child. Quite frankly, you should not as ... Read More
A 30-year-old male asked:
Dr. Randy Baker
39 years experience Holistic Medicine
Yes: Bismuth can cause constipation but antibiotics like amoxicillin & azithromycin often cause diarrhea because they kill much of our friendly flora a ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Norman Knee
63 years experience General Practice
Not necessarily: the symptoms presented are not typical of a drug allergy. It sounds like you are beginning with an upper respiratory infection.
A 9-year-old male asked:
Dr. Tipu Sultan
Specializes in Allergy
Check with pediatric: it could be c diff overgrowth of yeast associated with abx. Check with pediatrician
1
1 thank
A 45-year-old member asked:
Dr. Martin Raff
55 years experience Infectious Disease
Not likely: Would be very concerned with possible clostridium difficile colitis and strongly recommend your seeing a doctor asap.
A 45-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Possibly: Using a probiotic or eating unpasteurized yogurt will help to keep your bowel flora more stable and reduce the risk of clostrid. Difficile infection. ... Read More
1
1 thank
A 75-year-old male asked:
Dr. Gurmukh Singh
48 years experience Pathology
Not likely: Black stool suggests bleeding in the intestine. See your doctor for testing for GI bleed.
A member asked:
Dr. Robert Kwok
32 years experience Pediatrics
Have never seen a...: Have never seen a patient get clay colored stools from augmentin (amoxicillin and clavulanate).
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month